Citations of

William Y.C. Chen, Qing-Hu Hou and Yan-Ping Mu, Non-terminating Basic Hypergeometric Series and the q-Zeilberger Algorithm, Proc. Edinburgh Math. Soc. 51 (3) (2008) 609-633.


  1. V. Chen, W. Chen and N. Gu, The Abel Lemma and the q-Gosper Algorithm, Math. Comp. 77(2008) 1057-1074.

  2. W.Y.C. Chen, Q.H. Hou and L.H. Sun, The method of combinatorial telescoping, J. Combin. Theory Ser. A, 118(2011) 899-907.

  3. W.Y.C. Chen and E.X.W. Xia, The q-WZ method for infinite series, J. Symbolic Comput. 44(2009) 960-971.

  4. D. Eichhorn, J. McLaughlin and A.V. Sills, Hybrid Proofs of the q-Binomial Theorem and other identities, Electron. J. Combin. 18(2011) #P60.

  5. W. Koepf, Zeilberger’s Algorithm, Hypergeometric Summation. Springer London, 2014: 117-151.

  6. Y.P. Mu, Parameter augmentation and the q-Gosper algorithm, J. Symbolic Comput. 43(2008) 874-882.

  7. R. Vidunas, Uniform convergence of hypergeometric series, arXiv:math/0603646.

back to homepage